REAL

Items where Author is "Alves, Ricardo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alves, Ricardo and Reis, Mariana (2020) About existence and regularity of positive solutions for a quasilinear Schrödinger equation with singular nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (60). pp. 1-23. ISSN 1417-3875

This list was generated on Sat Oct 23 08:21:28 2021 CEST.